Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
On Decoupling Control for a Mechanical System with Parameter Perturbations
Shigehiko FURUYANobuaki KOBAYASHIToshio WATANABEYasuhiko KIRA
Author information
JOURNALS FREE ACCESS

2000 Volume 13 Issue 1 Pages 38-45

Details
Abstract

Parameter perturbations on decoupling control problem of linear multivariable systems are discussed in this paper. Fabian & Wonham had considered this problem. But the class of parameter perturbations that they studied preserved the decoupling property restrictive. The new class of parameter perturbation which preserves only the decoupling property is derived here. The proposed procedure for calculating the class is useful to mechanical systems when parameter perturbations are confined to specific elements. Experimental results show that this method is effective for a simple mass-spring system. Robust stability is also discussed in this experiment.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top